# SDR SWIA202266573

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE FWD CAM FITTING IS GOUGED.     (C-CHECK RO 9/28/2022)    REPLACED PAX DOOR FUSELAGE FWD CAM FITTING IAW CRJ200 SRM 51-42-21. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
